# SDR ABXA9700453

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5912285507
- Condition: Gouged
- Location: Bs 756-775
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND WINDOW FRAME BETWEEN STA 756 TO 775 RIGHT SIDE GOUGED.  REPLACED WINDOW FRAME (P/N 591228507).
